# SDR FDEA201001210206

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 16,368 hours, 8,757 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 4909505
- Part serial: 0122701142
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS SYS 1 AND 2 FAULTED.ALSO HAD FLAPS LIGHT ON SFPI.  FLAPS WERE STUCK AND WILL NOT MOVE.  REMOVED AND REPLACED NR 1 AND NR 2 SFCC'S IAW MM 27-51-18-4.  FLAP/SLAT OPS BITE ON NR 1 AND NR 2 SFCC CHECKS NORMAL IAW MM 27-51-00-5.  PERFORMED FLAP/SLAT OPS TEST IAW MM 27-54-00-5 AND ALL TESTS CHECK NORMAL.  ACFT OK FOR SERVICE.
